Writing in the Language of Math

Clavin, Whitney (2022) Writing in the Language of Math. Caltech Magazine, 85 (2). pp. 14-19. ISSN 2475-9589 https://resolver.caltech.edu/CaltechES:20220726-221945300

[img] PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechES:20220726-221945300


From chalk to software code, mathematicians and scientists use a variety of methods to express equations and formulas, and they have different ideas about the meaning behind their numerical prose.

Item Type:Article
Record Number:CaltechES:20220726-221945300
Persistent URL:https://resolver.caltech.edu/CaltechES:20220726-221945300
Parent URL:https://resolver.caltech.edu/CaltechES:20220726-213848272
Related URLs:
URLURL TypeDescription
https://magazine.caltech.eduPublisherCaltech's flagship publication
Usage Policy:You are granted permission for individual, educational, research and non-commercial reproduction, distribution, display and performance of this work in any format.
Item Category:All Records > Feature Articles
ID Code:4961
Deposited By: Jon P. Nalick
Deposited On:09 Aug 2022 22:23
Last Modified:09 Aug 2022 22:23

Repository Staff Only: item control page